# SDR I5HA0758004

- Difficulty date: February 7, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N584
- Make and model: Cvac 340CVAC
- Aircraft serial: 24
- Aircraft time: 60,416 hours
- Engine: Allsn 501D13
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 900623401
- Condition: Bird Strike
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: B

## Discrepancy

ON APPROACH, THE CREW FELT A VIBRATION AND A SEVERE PULL TO THE LEFT.  THEY DECLARED AN EMERGENCY.  AFTER LANDING AND GOING TO THE PARKING SPOT, THE CREW DETERMINED THAT THEY HAD BEEN STRUCK BY A BIRD ON THE LT IB WING (LEADING EDGE).  MAINTENANCE WAS CALLED AND THEY MADE A COMPLETE INSPECTION OF THE AIRCRAFT.  NO OTHER DAMAGE WAS NOTED.  MAINTENANCE REMOVED AND REPLACED THE LT LEADING EDGE AND THE AIRCRAFT WAS RETURNED TO SERVICE.
